Couldn't find what you looking for?

TRY OUR SEARCH!

Hello everyone. I’ve been thinking to buy some testosterone booster for weight loss. I think it will improve my body in many ways. With aging, I think my body stopped producing testosterone. And that probably happened to me earlier than it happened to other men (I am only 30). That is what caused my sudden weight gain and everything. So, I’ve been reading a lot about all those testosterone boosters on the market and I’ve found that Nugenix is the best out there. Is this true?  Is Nugenix really the best testosterone booster for weight loss? What do you think? Thank you!

Loading...

Yeah, I think we have the same problem.

 I am not that old either but I currently feel like I am 60. My energy lever is very low and I can’t even play a basketball match without taking several breaks.

 My father is actually more vital than me.

 I keep gaining pounds and I’ve noticed I am starting to have problems with sexual performing (this was never an issue before).

 I heard about Nugenix and it really is supposed to be the best testosterone booster on the market. I haven’t tried it yet, but I probably will by the end of this year.

Reply

Loading...

Hi guys. I am really starting to get annoyed by all this men searching for testosterone boosters for weight loss. Are you crazy? Do you even know what are you doing?

Testosterone is a hormone. Disruption of  your natural hormone balance can lead to serious health issues. Not to mention that after using these product your body will produce even less testosterone then before. Are you planning to take those testosterone boosters for the rest of your life? Well I hope you are, otherwise you are going to be pretty disappointed after you stop using it.

And no, even if I had to choose one of those boosters, I would never opt for Nugenix.

Reply

Loading...

Why wouldn't you chose nugenix?
Reply

Loading...

I've been taking nugenix about 1 month now. Sex drive has increased but I also gained about 10 pounds and I exercised 2 times a week. Im am going to stop taking it.
Reply

Loading...